Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
This is Dr. D.J., experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
This is nothing serious.
The effect of oxymetazoline should have passed by now.
Do not use this for no more than 3 days.
Oxymetazoline can cause withdrawal symptoms like rebound sinus congestion if used for long period of time.
You do not need to worry about its toxicity now --as this is not common.
You can try sudafed tablet for decongestion.
So I probably don't need to run to the ER to treat it to avoid permanent swelling to the sinuses?
no you do not need to
That's a relief.
no there will not be any permanent damage.
Great. Still have to see the doc about my eustachian tubes clogged, but thanks for saving me an expensive trip to the ER.
you can use sudafed in the meantime which help.
It was my pleasure to help you today. Best wishes,Please rate the chat Good or Excellent ( smiley faces), if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/